# SDR DALA2022120407737

- Difficulty date: October 18, 2022
- Submitted: December 4, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 67,840 hours, 9,040 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM INSPECTION ATTACH FITTING ON SERVO CONTROL ACTUATOR SPOILER 1 LH WING AND SPOILER 1, 2, 3, 4, 5, 6 RH WING ALL ATTACH FITTING.   ERA 602649-14AD HAS BEEN COMPLIED WITH PRI 602649-14 MATCHES PERFORMED ALL INSPECTION REQUIRED LOCATED ON ATTACHFITTING ON SERVO CONTROL ACTUATOR SPOILER 1 LH WING AND SPOILERS 1,2,3,4,5,6 RH WING ALL ATTCH FITTING SERVO CONTROL ACTUATOR.
